As an Amazon Associate I earn from qualifying purchases.
Use: acetaminophen may be used as a pain reliever and fever reducer for adults and children 12 years and over. It also temporarily reduces fever. Goodsense extra strength pain relief, muscular aches, 500 mg, acetaminophen caplets, temporarily relieves minor aches and pains due to: the common cold, headache, backache, minor pain of arthritis, toothache, and premenstrual and menstrual cramps.

Use: acetaminophen may be used as a pain reliever and fever reducer for adults and children 12 years and over.


Extra strength: compare rite aid’s extra strength acetaminophen Rapid Release Gels to the active ingredient in top brands. Pain reliever & fever reducer: rite aid extra strength Acetaminophen Rapid Release Gelcaps reduce fevers temporarily while offering minor headache relief, relief from muscular and body aches, and pains often associated with arthritis and/or joint pain.
Our mission is to improve the health and wellness of our communities and provide our customers with the best products, services, and advice. No aspirin: each gelcap contains 500 mg of pain relieving, back pain relief, fever reducing acetaminophen without any aspirin. This aspirin-free arthritis pain relief, joint pain relief, and muscle pain relief medicine is formulated for easy swallowing.

Also temporarily reduces fever. Extra strength: these extra strength caplets are made for fast relief, with 500 mg of acetaminophen; package features a child-resistant cap. For adults: amazon basic care rapid release pain Relief, Acetaminophen Caplets 500 mg contain an extra strength pain reliever and fever reducer for adults and children ages 12 years and over.

This extra strength acetaminophen pain reliever can be used by adults and children who are 12 years and older. From the #1 doctor recommended brand for pain relief and fever reduction, experience relief from minor aches and pains with Tylenol.

Gluten free: this product is gluten free and contains no aspirin. Pain reliever and fever reducer: these tablets temporarily relieve minor aches and pains due to headache, backache, minor pain of arthritis, toothache, premenstrual and menstrual cramps, the common cold, muscular aches, and temporarily reduce fever.

Toothache? backache? acetaminophen relieves minor aches and pains due to headache, backache, muscular aches, the common cold, minor pain of arthritis, toothache, and premenstrual and menstrual cramps.
One in every medicine cabinet. Highest quality at great prices. Let that fever subside. Relieve minor aches and pains. After all, your health shouldn't come at a cost. 500 tablets are plenty enough to provide long-term relief for the family. These otc medications & treatments provide the same efficacy as your usual branded extra strength acetaminophen.

With 500mg of acetaminophen, this extra strength oral pain reliever is fast-acting and can be used by adults and children who are 12 years and older. Each gelcap features unique, laser-drilled holes to quickly release pain medicine and contains 500 mg of acetaminophen for fast, effective extra strength pain relief.
1. Good Sense
#ad
500 mg, Acetaminophen Caplets, GoodSense Extra Strength Pain Relief, 500 Count
#adGood Sense #ad - Acute pain: acute pain acts as an alarm such as with a bee sting or stubbing your toe and can last for a few moments or for longer. Pain: pain may begin with an injury or illness, but could also originate with anything from a bad mattress to arthritis.Use: acetaminophen may be used as a pain reliever and fever reducer for adults and children 12 years and over. It also temporarily reduces fever. Goodsense extra strength pain relief, muscular aches, 500 mg, acetaminophen caplets, temporarily relieves minor aches and pains due to: the common cold, headache, backache, minor pain of arthritis, toothache, and premenstrual and menstrual cramps.
More information #ad
Active ingredient: goodsense extra strength Pain Relief's active ingredient is Acetaminophen, 500 mg, which compares to the active ingredient of Extra Strength Tylenol Caplets.Brand | Good Sense #ad |
Manufacturer | Good Sense #ad |
Height | 5.75 Inches |
Length | 3.06 Inches |
Weight | 0.7 Pounds |
Width | 3.06 Inches |
Part Number | 1 |
More information #ad
2. Amazon Basic Care
#ad
500 mg, Amazon Basic Care Extra Strength Pain Relief, Acetaminophen Caplets, 200 Count
#adAmazon Basic Care #ad - Acute pain: acute pain acts as an alarm such as with a bee sting or stubbing your toe and can last for a few moments or for longer. Amazon basic care extra strength pain relief, toothache, headache, muscular aches, minor pain of arthritis, temporarily relieves minor aches and pains due to: the common cold, Acetaminophen Caplets, backache, 500 mg, and premenstrual and menstrual cramps also temporarily reduces fever.Use: acetaminophen may be used as a pain reliever and fever reducer for adults and children 12 years and over.
More information #ad
Pain: pain may begin with an injury or illness, but could also originate with anything from a bad mattress to arthritis. Active ingredient: amazon basic care extra strength Pain Relief's active ingredient is Acetaminophen, 500 mg, which compares to the active ingredient of Extra Strength Tylenol Caplets.Brand | Amazon Basic Care #ad |
Manufacturer | Basic Care #ad |
Height | 4.3 Inches |
Length | 2.23 Inches |
Weight | 0.32 Pounds |
Width | 2.23 Inches |
Part Number | 1 |
Model | CSAVBLK;ASD;LF |
More information #ad
3. Kirkland Signature
#ad
Kirkland Signature Extra Strength Rapid Release Pain Reliever Acetaminophen 500 MG 400 rapid release gelcaps Bottle
#adKirkland Signature #ad - 400 count. During the summer months products may arrive warm but Amazon stores and ships products in accordance with manufacturers' recommendations, when provided. Temporary relief of occasional headaches and minor aches and Pains with accompanying sleeplessness. Rapid release.More information #ad
Brand | Kirkland Signature #ad |
Manufacturer | Kirkland Signature #ad |
Height | 4 Inches |
Length | 6 Inches |
Weight | 0.33 Pounds |
Width | 5 Inches |
Part Number | 96619355471 |
Model | 96619355471 |
More information #ad
4. Rite Aid
#ad
225 Count | Pain Reliever, Rite Aid Extra Strength 500 mg Acetaminophen Pain Relief, Joint Pain Relief | Muscle Pain Relief | Arthritis Pain Relief | Back Pain Relief Products, Rapid Release Gelcaps
#adRite Aid #ad - Trusted brand since 1962: we hope you continue to choose Rite Aid first for your everyday health and wellness needs. Get all the benefits of an effective pain reliever with Rite Aid Acetaminophen— designed for fast-acting pain relief. Easy-open bottle: when you need pain relief, you want a quick and easy bottle to open.Extra strength: compare rite aid’s extra strength acetaminophen Rapid Release Gels to the active ingredient in top brands. Pain reliever & fever reducer: rite aid extra strength Acetaminophen Rapid Release Gelcaps reduce fevers temporarily while offering minor headache relief, relief from muscular and body aches, and pains often associated with arthritis and/or joint pain.
More information #ad
Rite aid acetaminophen comes in an easy-open bottle that’s perfect for adults with arthritis pain, and makes these gelcaps ideal for use both at home and on-the-go. Our mission is to improve the health and wellness of our communities and provide our customers with the best products, services, and advice. No aspirin: each gelcap contains 500 mg of pain relieving, back pain relief, fever reducing acetaminophen without any aspirin. This aspirin-free arthritis pain relief, joint pain relief, and muscle pain relief medicine is formulated for easy swallowing.
Brand | Rite Aid #ad |
Manufacturer | Rite Aid #ad |
Weight | 0.03 Pounds |
Part Number | 011822505994 |
More information #ad
5. Amazon Basic Care
#ad
Acetaminophen Caplets 500 mg, 400 Count, Extra Strength Pain Reliever and Fever Reducer, Amazon Basic Care Rapid Release Pain Relief
#adAmazon Basic Care #ad - Compare to tylenol Extra Strength Rapid Release Gels active ingredient. Effective: this product temporarily relieves minor aches and pains due to headache, the common cold, backache, muscular aches, minor pain of arthritis, toothache and premenstrual and menstrual cramps.Also temporarily reduces fever. Extra strength: these extra strength caplets are made for fast relief, with 500 mg of acetaminophen; package features a child-resistant cap. For adults: amazon basic care rapid release pain Relief, Acetaminophen Caplets 500 mg contain an extra strength pain reliever and fever reducer for adults and children ages 12 years and over.
More information #ad
Active ingredient: amazon basic care rapid release acetaminophen 500 mg Caplets active ingredient is 500 mg of acetaminophen, a pain reliever and fever reducer. Gluten free: this pain reliever and fever reducer is free of gluten, aspirin and caffeine.Brand | Amazon Basic Care #ad |
Manufacturer | Perrigo Company - Basic Care #ad |
Height | 5.3 Inches |
Length | 2.88 Inches |
Weight | 0.7 Pounds |
Width | 2.88 Inches |
More information #ad
6. Tylenol
#ad
100 Ct, Backache & Menstrual Pain Relief, Pain Reliever & Fever Reducer, Headache, Acetaminophen for Minor Arthritis Pain, Tylenol Extra Strength Caplets with 500 mg Acetaminophen
#adTylenol #ad - Use 500 mg acetaminophen caplets as a fever reducer and to help provide relief of common pain symptoms including headache, backache, toothache, menstrual cramps and pain caused by the common cold.This extra strength acetaminophen pain reliever can be used by adults and children who are 12 years and older. From the #1 doctor recommended brand for pain relief and fever reduction, experience relief from minor aches and pains with Tylenol.
More information #ad
To use, take two caplets every six hours while symptoms last and do not take more than six caplets in 24 hours. Each extra strength caplet contains 500 mg of acetaminophen for effective pain relief, and has an excellent safety profile when used as directed. 100-count of tylenol extra strength Caplets with 500 mg of acetaminophen to provide temporary relief of minor aches and pains and help reduce fever.Brand | Tylenol #ad |
Manufacturer | Johnson & Johnson #ad |
Height | 2 Inches |
Length | 3.8 Inches |
Weight | 0.03 Pounds |
Width | 2 Inches |
Part Number | 340200 |
Model | 340200 |
More information #ad
7. Amazon Basic Care
#ad
Regular Strength, Acetaminophen Tablets 325 mg, 100 Count, Amazon Basic Care Pain Relief, Pain Reliever and Fever Reducer
#adAmazon Basic Care #ad - Active ingredient: the active ingredient is acetaminophen 325 mg, a pain reliever and fever reducer; compare to the active ingredient of Regular Strength Tylenol Tablets.Gluten free: this product is gluten free and contains no aspirin. Pain reliever and fever reducer: these tablets temporarily relieve minor aches and pains due to headache, backache, minor pain of arthritis, toothache, premenstrual and menstrual cramps, the common cold, muscular aches, and temporarily reduce fever.
More information #ad
For adults and children: A pain reliever and fever reducer for adults and children ages 6 years and over. Regular strength: amazon basic care pain Relief, Acetaminophen Tablets 325 mg are a regular strength remedy to help relieve minor aches, pains and fever.Brand | Amazon Basic Care #ad |
Manufacturer | Amazon.com Services LLC. #ad |
Height | 3.44 Inches |
Length | 1.78 Inches |
Width | 1.78 Inches |
More information #ad
8. TIME-CAP LABS, INC.
#ad
Acetaminophen Tablet 500 MG, Extra Strength Pain Relief, 500 Count, Common Cold, Timely, Minor Pain of Arthritis, Compared to the active ingredient in Extra Strength Tylenol, Menstrual Cramps
#adTIME-CAP LABS, INC. #ad - Take as directed on the bottle. Make sure every medicine cabinet and first-aid kit has these great headache relief tablets. An easy way to be pain-free … find fast-acting pain relief in a bottle of this Extra Strength Acetaminophen 500mg.Toothache? backache? acetaminophen relieves minor aches and pains due to headache, backache, muscular aches, the common cold, minor pain of arthritis, toothache, and premenstrual and menstrual cramps.
More information #ad
Dealing with a fever? acetaminophen temporarily reduces fever, and relieves those aches and pains caused by minor pain of arthritis. One in every medicine cabinet. Highest quality at great prices. Let that fever subside. Relieve minor aches and pains. After all, your health shouldn't come at a cost. 500 tablets are plenty enough to provide long-term relief for the family. These otc medications & treatments provide the same efficacy as your usual branded extra strength acetaminophen.
Brand | TIME-CAP LABS, INC. #ad |
Manufacturer | TIME-CAP LABS, INC. #ad |
More information #ad
9. Tylenol
#ad
Tylenol Extra Strength Acetaminophen Rapid Release Gels, 100 ct, Pain Reliever & Fever Reducer
#adTylenol #ad - 100-count tylenol extra strength Rapid Release Gels with acetaminophen work fast to temporarily relieve minor aches and pains and help reduce fever.With 500mg of acetaminophen, this extra strength oral pain reliever is fast-acting and can be used by adults and children who are 12 years and older. Each gelcap features unique, laser-drilled holes to quickly release pain medicine and contains 500 mg of acetaminophen for fast, effective extra strength pain relief.
More information #ad
Use as a fever reducer and to help treat minor aches and pains including headache, toothache, backache, cramps and pain caused by the common cold.Brand | Tylenol #ad |
Manufacturer | Johnson & Johnson #ad |
Height | 2.02 Inches |
Length | 1.98 Inches |
Weight | 0.2 Pounds |
Width | 3.87 Inches |
Part Number | JO48810 |
Model | JO48810 |
More information #ad